# SDR SWAA2022091243836

- Difficulty date: August 19, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER LOC FWD LOWER CUTOUT AT LOWER FUSELAGE 2022-447082 / [01] TOOL USED CALIPER P/N: 500-197-30; S/N: A21143439; DUE DATE: 11-OCT-22.;[02] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[03] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138003 AND DUE DATE: 22-FEB-23.;[04] REPAIRED EXTERNAL GROUND ELECTRICAL POWER LOC FWD LOWER CUTOUT AT LOWER FUSELAGE IAW EA NÏ¿½22-153-02677-WIP1 REV1. THIS REPAIR IS CLASSIFIED AS MINOR AND DEFINED AS CATEGORY A. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED EXTERNAL GROUND ELECTRICAL POWER LOC FWD LOWER CUTOUT AT LOWER FUSELAGE IAW EA NÏ¿½22-153-02677-WIP1 REV1. THIS REPAIR IS CLASSIFIED AS MINOR AND DEFINED AS CATEGORY A. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED RII
